# SDR DL76L030587

- Difficulty date: June 20, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 26,437 hours, 4,293 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASSY EICAS ON SLAT RETRACTION.  AIR RETURN TO ATL.  REPLACED S301 PER M/M.  ACFT RETURNED TO ETOPS STATUS AFTER VERIFICATION FLIGHT.  L/E SLATS OPERATED NORMAL.
